# SDR GTIA2020031635097

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 53,257 hours, 24,840 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON TAKEOFF RECEIVED CAB PR SYS 2 FAULT. AT 12,000 FT RECEIVED CAB PR EXCESS PRESS FAULT. PERFORMED ECAM ACTIONS AND RETURNED TO LGA EMERGENCY WAS DECLARED. ( AUTOMATIC CABIN PRESSURE CONTROL SYSTEMS (CPC, OUTFLOW VALVE AUTO CHANNELS) SYSTEM 2 )-PREFORMED OPS TEST ON CAB PRESSURE 2 SYS I.A.W AMM 21-31-00-710-002-A. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME. THIS CLEARS DMI #2524567-01. MOC NOTIFIED. PLACARD REMOVED. LOG BOOK UPDATED.
